# SDR AALA202209069474

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737
- Aircraft serial: 33520
- Aircraft time: 38,690 hours, 15,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GRIT BAR BAR DIFFICULT TO DETACH FROM DOOR. ADJUSTED RETAINER CLIP TO ORIGINAL SHAPE PER AMM 25-66-01.
